Bi-lipschitz embedding of projective metrics

Research output: Contribution to journalArticlepeer-review


We give a sufficient condition for a projective metric on a subset of a Euclidean space to admit a bi-Lipschitz embedding into Euclidean space of the same dimension.

Original languageEnglish (US)
Pages (from-to)110-118
Number of pages9
JournalConformal Geometry and Dynamics
Issue number7
StatePublished - 2014

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Bi-lipschitz embedding of projective metrics'. Together they form a unique fingerprint.

Cite this